# SDR USAA2010081891700

- Difficulty date: August 17, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 30,676 hours, 11,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1537 - SEA - EEL - EMERGENCY LIGHT LENS MISSING FROM ROW 9R.  MAINTENANCE INSTALLED NEW EMERGENCY LIGHT LENS AT ROW 9R.
